Rocky Mountain Journal of Mathematics

Oscillatory and asymptotic behavior of certain fourth order differential equations

B. Smith and W.E. Taylor

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 16, Number 2 (1986), 403-406.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126922

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-403

Mathematical Reviews number (MathSciNet)
MR843061

Zentralblatt MATH identifier
0602.39003

Citation

Smith, B.; Taylor, W.E. Oscillatory and asymptotic behavior of certain fourth order differential equations. Rocky Mountain J. Math. 16 (1986), no. 2, 403--406. doi:10.1216/RMJ-1986-16-2-403. https://projecteuclid.org/euclid.rmjm/1250126922


Export citation